Library Header Image
LSE Research Online LSE Library Services

Lacunarity and intermittency in fluid turbulence

Smith, Leonard A., Fournier, J. D. and Spiegel, E. A. (1986) Lacunarity and intermittency in fluid turbulence. Physics Letters A, 114 (8-9). pp. 465-468. ISSN 0375-9601

Full text not available from this repository.
Identification Number: 10.1016/0375-9601(86)90695-X


Oscillations in the high-order moments of turbulent velocity fields are inherent to the fractal character of intermittent turbulence. Such oscillations are a feature of the lacunarity of fractal sets.

Item Type: Article
Official URL:
Additional Information: © 1986 Elsevier B.V.
Divisions: Centre for Analysis of Time Series
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Date Deposited: 26 Jan 2009 14:57
Last Modified: 15 May 2024 23:28

Actions (login required)

View Item View Item